Aa
A
A
Close
Avatar universal
Is this a miscarriage or vaccine symptoms or stomach flu?
I got a vaccine shot AntiTechtonica, I'm in Uruguay for 6mo but from US. I got the shot on Monday and on Tuesday started having severe cramping and haven't eaten for two days. Nauseous, dizzy, headaches, body aches. Thursday I started a very heavy PERIOD. In the mid of the night went to the bathroom bled through tampon and pad ;still cramping. I've been emotional. And on top of it we don't speak Spanish and the doctor office isn't available until Monday. Which is 3 days away. We are American citizens so we can't walk in.. help?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Also I took a preg test that was negative
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Miscarriages Community Resources